# SDR CALA9701419

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE NLG DID NOT INDICATE GREEN SAFE WHEN GEAR WAS EXTENDED FOR LANDING.  AN EMERGENCY LANDING WAS DECLARED AND ALTERNATE GEAR EXTENSION WAS USED.  BOTH THE LT AND RT INBOARD MLG DOORS WERE DAMAGED ON LANDING.  THE LEFT INBOARD MLG DOOR WAS REMOVED AND REPLACED IAW MM 32-12-1.  THE RT INBOARD MLG DOOR WAS REPAIRED IAW ECRA 5280-01164, FERRIED FOR PERMANENT REPAIR.  COULD NOT DUPLICATE THE FAULT.  THE NLG DOWNLOCK SWITCH WAS INSPECTED WITH NO TROUBLE FOUND.  THE NLG GREEN LIGHT SOCKET ASSEMBLY WAS CHECKED AND CLEANED, OPERATIONAL CHECKS AND INDICATIONS WERE GOOD.
